# SDR A6WA200640103

- Difficulty date: March 17, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 9,203 hours, 7,995 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 755469E
- Part serial: 10483841
- Condition: Inoperative
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

IDG1 CAUTION ILLUMINATED ON T/O ROLL.  ABORTED TAKEOFF AT 60 KNOTS.  BTMS ALL GREEN.  RESET GEN 1 OK.  ACTION TAKEN: REMOVED AND REPLACED IDG NR 1.  OPS AND LEAK CHECK GOOD.  (K)
